# SDR UALA2011112706496

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CORRODED BETWEEN IRSS 340 AND 350 AT FUEL BOOST PUMP.  REMOVED CORROSION, AREA CRACK FREE BY HFEC.  FLAP PEENED AREA, RESTORED FINISH PER 777EN-57-0218 AND FAA FORM 8100-9.
